Advances in Differential Equations

Some smoothness and uniqueness results for a shallow-water problem

Franois Joseph Chatelon and Pierre Orenga

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In a previous work, we have shown the existence of weak solutions for a shallow-water problem (or compressible two-dimensional Navier-Stokes problem) in a depth-mean velocity formulation. Some results have been proved by Kazhikov in the case of domain equal to $\mathbb{R}^N$ and linearized momentum equation, which allows him to look for a velocity of the form $u=\nabla p$. We present some smoothness and uniqueness results whatever a smooth domain and with the complete momentum equation and boundary conditions on $u \cdot n$ and $\mathcal{u}$.

Article information

Source
Adv. Differential Equations Volume 3, Number 1 (1998), 155-176.

Dates
First available in Project Euclid: 19 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366399909

Mathematical Reviews number (MathSciNet)
MR1608014

Zentralblatt MATH identifier
0953.35117

Subjects
Primary: 35M10: Equations of mixed type 35Q35: PDEs in connection with fluid mechanics 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30] 76M30: Variational methods

Citation

Chatelon, Franois Joseph; Orenga, Pierre. Some smoothness and uniqueness results for a shallow-water problem. Adv. Differential Equations 3 (1998), no. 1, 155--176. https://projecteuclid.org/euclid.ade/1366399909.


Export citation